# SDR SWAA2024122773388

- Difficulty date: November 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: LEFT TRANSITION ANGLE IS MISSING MULTIPLE CHEMICALLY BONDED NUT PLATES STARTING AT STA 727A TO STA 807.<[01] DUE TO CORROSION AROUND FASTENER HOLES L/H TRANSITION ANGLE WAS R/R ON TTG8Q00XAH7P;[02] INSPECTED WORK IN C/A #1
